# SDR UIEA2017021600193

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: BACC63BP14H4SN
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 3 AFT FUEL BOOST PUMP CONNECTOR CRACK (M31). IAW SWPM 20-61-11 REV 63 REPLACED NR 3 AFT FUEL BOOST PUMP CONNECTOR (M31). IAW AMM 28-22-00-705-106 REV 88 PERFORMED 3 AFT BOOST PUMP OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY.
